Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Real homogeneous algebras

Author: D. Ž. Djoković
Journal: Proc. Amer. Math. Soc. 41 (1973), 457-462
MSC: Primary 17A99
MathSciNet review: 0332902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (A,\mu )$ be a finite dimensional real algebra (not necessarily associative) with multiplication $ \mu \ne 0$. Assuming that $ \operatorname{Aut}(A)$ is transitive on one-dimensional subspaces we determine all such algebras. There are up to isomorphism only four such algebras, one in each of the dimensions 1, 3, 6, 7.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A99

Retrieve articles in all journals with MSC: 17A99

Additional Information

PII: S 0002-9939(1973)0332902-2
Keywords: Homogeneous algebra, Lie group, Lie algebra, linear representation, symmetric and skew-symmetric tensors, weights
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia